# SDR DALA2017120508460

- Difficulty date: December 3, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 68,723 hours, 13,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE IN RED AREA. REMOVED AND REPLACED PASSENGER/SVC DOOR ESCAPE SLIDE/RAFT AT 2RH DOOR AS PER AMDS CARD 5200-4473.
